# SDR IPXA2023051593226

- Difficulty date: April 22, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960437201
- Part serial: NA
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR*MAJOR REPAIR* RIB 21 ON RH WING CENTER FLAP HAS 1EA CRACKREPAIRED PER SRM 57-50-00 FIG 201 AND 205
